Vol. 105, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Lattice vertex polytopes with interior lattice points

Douglas Austin Hensley

Vol. 105 (1983), No. 1, 183–191
Abstract

Consider a convex polytope with lattice vertices and at least one interior lattice point. We prove that the number of boundary lattice points is bounded above by a function of the dimension and the number of interior lattice points. This extends to arbitrary dimension a result of Scott for the two dimensional case.

Mathematical Subject Classification
Primary: 52A43, 52A43
Secondary: 10E05
Milestones
Received: 28 May 1981
Revised: 2 November 1981
Published: 1 March 1983
Authors
Douglas Austin Hensley